A member asked:

Ive been on my birth control for over a year and have regular periods every 28 days. today, i am 7 days from my next period and have had some cramping and light vaginal bleeding. i am sexually active. could i be pregnant? is this normal?

A doctor has provided 1 answer
Dr. Hiep Le answered

Specializes in Nephrology and Dialysis

Although rare but conception still happens when taking contraceptive pill. Due to the timing of your symptoms, conception and implantation bleeding cannot be ruled out but the odd is quite low. Spotting in the middle of the cycle is much more common than getting pregnant when taking OC. You just have to wait until your period time and if you miss it you can do pregnancy test by then. Good luck.

Answered 12/7/2021

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...